# SDR ASAA2014070208513

- Difficulty date: July 2, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65457884
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STR 14R ATTACHED ANGLE AT STA 550 HAS CORROSION ON THE AFT EDGE.  ACFT GROUNDED. MATERIAL LOSS 100 PERCENT DUE TO EXFOLIATION.  R & R ATTACH ANGLE IAW SRM 51-40-02-0G-0, W .60, O .125, R .00, L .80, D .125.
